# SDR ASAA11510418

- Difficulty date: September 26, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 17,495 hours, 5,247 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL. EXTINGUISHES ON RESET.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST REF AMM 21 62 00 810 801.  BITE TEST GROUND VERIFIED GOOD.  NO FAULTS NOTED.
